# SDR AALA20160122009

- Difficulty date: December 15, 2015
- Submitted: January 22, 2016
- Operation: Air carrier
- Aircraft: N380AN
- Make and model: Boeing 767323
- Aircraft serial: 25449
- Aircraft time: 91,872 hours, 14,502 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20121
- Part serial: 29487
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MX.  EMER EXIT LIGHT AT SEAT 25AB IS INOPERATIVE.  R & R POWER SUPPLY M739 IAW AMM 33-51-07.
